MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number R20152-2020G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient was non-compliant with her drains after surgery.It is unknown whether this caused or contributed to the event or whether the indication for the follow-up surgical procedure was related to the noted state of the ovitex prs.A dhr review revealed no anomalies that may have caused or contributed to this event.
 
Event or Problem Description
A patient underwent a unilateral (left) mastectomy and prefectoral two-stage breast reconstruction with a textured tissue expander and ovitex prs.The expander and ovitex prs were implanted on (b)(6) 2020.The patient returned on (b)(6) 2020 for an unknown follow-up surgical procedure.Upon opening the incision, the surgeon noted that portions of the ovine tissue were no longer present at the surgical site.The surgeon removed the ovitex prs and left the expander inserted.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
MDR Report Key10822213
Report Number3010513348-2020-00006
Device Sequence Number3334418
Product Code FTM
UDI-Device Identifier00856072005012
UDI-Public00856072005012
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K183398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberR20152-2020G
Device Catalogue NumberR20152-2020G
Device Lot NumberERT-20G02
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;